# SDR RAIA201503170002

- Difficulty date: March 17, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 35,973 hours, 33,887 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT U CHANNEL AT PASSENGER DOOR CORRODED. MAINTENANCE REPLACED CHANNEL.
